Codral Phenylephrine Day & Night Tablet 24 Pack

$13.99

Ingredients

Day: Paracetamol 500mg
Phenylephrine Hydrochloride 5mg

Night: Paracetamol 500mg
Phenylephrine Hydrochloride 5mg
Chlorpheniramine Maleate 2mg

General Information

New formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 18 Day capsules and 6 Night capsules.

Suitable For: Headaches and fever, blocked/runny nose, body aches and pains

Size: 24 PackIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Codral Phenylephrine Day & Night Tablet 24 Pack”

Your email address will not be published. Required fields are marked *